# SDR AALA201509129010

- Difficulty date: September 10, 2015
- Submitted: September 12, 2015
- Operation: Air carrier
- Aircraft: N580UW
- Make and model: Airbus A321-231
- Aircraft serial: 6133
- Aircraft time: 4,423 hours, 1,765 cycles
- System (JASC): 3810 · Potable Water System
- Part: Water Heater
- Condition: Odor
- Location: Lavatory
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLIGHT ATTENDANTS REPORT SMELL OF MELTING PLASTIC IN AFT RT LAVATORY.  SMELL TO BE DETERMINED FROM NEW HOT WATER HEATER.  NO DEFECTS NOTED.  HOT WATER HEATER OPERATIONS NORMAL.
